# SDR USAA2009012990228

- Difficulty date: January 15, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 82,904 hours, 31,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N102041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - INTERCOSTAL UPPER CHORD CRACKED BETWEEN BS 487 TO BS 493, WL 208, RBL 10.75.  REPLACED INTERCOSTAL UPPER CHORD BETWEEN BS 487 TO BS 493, WL 208, RBL 10.75 IAW B757 SRM 51-40-02.
